Mean field limit and propagation of chaos for a pedestrian flow model


Chen, Li ; Göttlich, Simone ; Yin, Qitao


DOI: https://doi.org/10.1007/s10955-016-1679-5
URL: https://link.springer.com/article/10.1007/s10955-0...
Additional URL: https://arxiv.org/abs/1608.06432
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Journal of Statistical Physics
Volume: 166
Issue number: 2
Page range: 211-229
Place of publication: New York [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0022-4715 , 1572-9613
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Chen, Li ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Yin, Qitao (2017) Mean field limit and propagation of chaos for a pedestrian flow model. Journal of Statistical Physics New York [u.a.] 166 2 211-229 [Article]


+ Search Authors in

BASE: Chen, Li ; Göttlich, Simone ; Yin, Qitao

Google Scholar: Chen, Li ; Göttlich, Simone ; Yin, Qitao

ORCID: Chen, Li ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Yin, Qitao

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item